# SDR FDEA201001210212

- Difficulty date: January 21, 2010
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48287
- Aircraft time: 57,541 hours, 18,267 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: TMS6019943
- Condition: Chafed
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CARGO COMPARTMENT BL100R TRACK RAIL, F.S. 745 TO 765 HAS 3 EACH CHAFE   MARKS. SEAT TRACK CHAFING MARKS OUT OF LIMITS IAW SRM 53-70-00 FIG.5 MATL LOSS 0.10 AFTER CLEAN-UP.  REMOVED SEAT TRACK AND 4EA.  FLOOR SUPPORTS FROM STATION 635 TO FS 795, RBL 100 IAW SRM 51-31-01. FABRICATED NEW SEAT TRACK PN TMS60-19943, LOCATED AND DRILLED IAW SRM 53-70-00 AND SRM 51-31-01. INSTALLED NEW SEAT TRACK AND 4 EA FLOOR SUPPORTS IAW SRM 53-70-00 AND SRM 51-31-01. REPAIR CLASSIFIED AS MAJOR REPAIR.
